# SDR DALA2016061404684

- Difficulty date: June 13, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BARREL NUT HOLE NR 14 AT HORIZONTAL STABILIZER CENTER SECTION BOX STA XH=7.234.  CORROSION ON BARREL NUT HOLE 14 AT HORIZONTAL STABILIZER CENTER SECTION WAS REPAIRED IAW ER/A 546502-14, REV ORIGINAL.
